# SDR AALA202507096398

- Difficulty date: June 14, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 68,981 hours, 28,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND SIDE OF FUSELAGE SKIN IS CORRODED AT AFT LAVATORY OVERBOARD VENT AREA AT STA 907 BETWEEN STR 21L AND 22L. REPAIRED LEFT HAND SIDE OF FUSELAGE SKIN IS CORRODED AT AFT LAVATORY OVERBOARD VENT AREA. PER B737 SRM 53-70-01-2R-3.
